Публикация №4802

Название публикацииGENERALIZED HYPERBOLIC LAWS AS LIMIT DISTRIBUTIONS FOR RANDOM SUMS
Название на другом языкеОБОБЩЕННЫЕ ГИПЕРБОЛИЧЕСКИЕ РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOI10.1137/S0040585X97986400
Год издания2014
Том58
Номер1
ГлаваНе задан
Страницы63-75
АннотацияНе задан
АвторыКоролев Виктор Юрьевич
ссылка в Internet
РИНЦ8
WoS7
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2001) ASYMPTOTIC PROPERTIES OF EXTREMA OF COMPOUND COX PROCESSES AND THEIR APPLICATIONS TO SOME PROBLEMS OF FINANCIAL MATHEMATICS

(1997) CONSTRUCTION OF MODELS FOR DISTRIBUTIONS OF STOCK PRICES BY THE METHODS OF THE ASYMPTOTIC THEORY OF RANDOM SUMMATION

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2012) ON THE RELATIONSHIP BETWEEN THE GENERALIZED STUDENT T-DISTRIBUTION AND THE VARIANCE GAMMA DISTRIBUTION IN STATISTICAL ANALYSIS OF RANDOM-SIZE SAMPLES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2006) STOCHASTIC MODELS OF STRUCTURAL PLASMA TURBULENCE

(2011) ВЕРОЯТНОСТНО-СТАТИСТИЧЕСКИЕ МЕТОДЫ ДЕКОМПОЗИЦИИ ВОЛАТИЛЬНОСТИ ХАОТИЧЕСКИХ ПРОЦЕССОВ / PROBABILISTIC AND STATISTICAL METHODS FOR THE DECOMPOSITION OF THE VOLATILITY OF CHAOTIC PROCESSES

(2008) МАТЕМАТИЧЕСКИЕ МОДЕЛИ НЕОДНОРОДНЫХ ПОТОКОВ ЭКСТРЕМАЛЬНЫХ СОБЫТИЙ / MATHEMATICAL MODELS OF NON-HOMOGENEOUS FLOWS OF EXTREMAL EVENTS

(2007) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(2006) НЕКОТОРЫЕ МЕТОДЫ АНАЛИЗА ВРЕМЕННЫХ ХАРАКТЕРИСТИК КАТАСТРОФ В НЕОДНОРОДНЫХ ПОТОКАХ ЭКСТРЕМАЛЬНЫХ СОБЫТИЙ / SOME METHODS OF THE ANALYSIS OF TIME CHARACTERISTICS OF CATASTROPHES IN NON-HOMOGENEOUS FLOWS

(2011) О НЕРАВЕНСТВАХ ТИПА БЕРРИ-ЭССЕЕНА ДЛЯ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON BERRY-ESSEEN-TYPE INEQUALITIES FOR POISSON RANDOM SUMS

(2012) СКОШЕННЫЕ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА, ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ И ИХ ОБОБЩЕНИЯ КАК АСИМПТОТИЧЕСКИЕ АППРОКСИМАЦИИ / SKEW STUDENT DISTRIBUTIONS, VARIANCE-GAMMA DISTRIBUTIONS AND THEIR GENERALIZATIONS AS ASYMPTOTIC APPROXIMATIONS